MathSciNet Relay Station
MathSciNet bibliographic data
MR1302785 (96d:22012) 22E40 (11H50 11H55 22-02)
Borel, Armand Values of indefinite quadratic forms at integral points and flows on spaces of lattices. Bull. Amer. Math. Soc. (N.S.) 32 (1995), no. 2, 184–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement